# SDR SWAA2012062505248

- Difficulty date: May 27, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 21,518 hours, 9,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CEILING PANEL EMERGENCY EXIT HATCH CONNECTOR BROKEN.  REMOVED AND REPLACED PLUGS PER SWPM.
